Positive entropy of a coupled lattice system related with Belusov-Zhabotinskii reaction

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/78331

Show simple item record

dc.contributor.author García Guirao, Juan Luis
dc.contributor.author Lampart, Marek
dc.date.accessioned 2010-07-21T11:46:37Z
dc.date.available 2010-07-21T11:46:37Z
dc.date.issued 2010
dc.identifier.citation Journal of mathematical chemistry. 2010, vol. 48, no. 1, p. 66-71. en
dc.identifier.issn 0259-9791
dc.identifier.issn 1572-8897
dc.identifier.uri http://hdl.handle.net/10084/78331
dc.description.abstract In this paper we present a lattice dynamical system stated by Kaneko in (Phys Rev Lett, 65: 1391–1394, 1990) which is related to the Belusov-Zhabotinskii reaction. We prove that this CML (Coupled Map Lattice) system has positive topological entropy for zero coupling constant. en
dc.format.extent 200794 bytes cs
dc.format.mimetype application/pdf cs
dc.language.iso en en
dc.publisher Springer en
dc.relation.ispartofseries Journal of mathematical chemistry en
dc.relation.uri http://dx.doi.org/10.1007/s10910-009-9624-3 en
dc.subject coupled map lattice en
dc.subject positive topological entropy en
dc.title Positive entropy of a coupled lattice system related with Belusov-Zhabotinskii reaction en
dc.type article en
dc.identifier.location Není ve fondu ÚK en
dc.identifier.doi 10.1007/s10910-009-9624-3
dc.rights.access openAccess
dc.type.version submittedVersion
dc.identifier.wos 000278580400007

Files in this item

Files Size Format View Description
J-MATH-CHEM-2010-48-1-66-lampart.pdf 196.0Kb PDF View/Open postprint

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search



My Account